# SDR GTIA2017060301958

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 21,529 hours, 9,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30664509
- Part serial: C1423
- Condition: Low Pressure
- Location: R1 Door Slide
- Part time: 20,446 hours, 9,507 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF MAIN CABIN,  IT WAS  FOUND THAT R1 DOOR ESCAPE SLIDE IS BELOW PROPER PERSSURE . REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE IAW AMM 25-62-44. OPS CHECKED GOOD.
